# SDR USAA2013031200015

- Difficulty date: February 23, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480020696
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK ON SHEAR WEB BETWEEN FR68 TO FR69, Z-500, -Y1292.  REPLACED SHEAR WEB BETWEEN FR68 TO FR69, Z-500, -Y1292 IAW A321 SRM 51-42-11 & AIRBUS DRAWING 18D53480019.
